Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a conjecture of F. Móricz


Authors: G. Brown and K. Y. Wang
Journal: Proc. Amer. Math. Soc. 126 (1998), 3527-3537
MSC (1991): Primary 42B05
MathSciNet review: 1452795
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: F. Móricz has investigated the integrability of double lacunary sine series. His result, valid for special lacunary sequences, does not extend in the form originally conjectured, but we establish a suitably modified result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B05

Retrieve articles in all journals with MSC (1991): 42B05


Additional Information

G. Brown
Affiliation: Vice-Chancellor, University of Sydney, Sydney, New South Wales 2006, Australia
Email: m.jackson@vcc.usyd.edu.au

K. Y. Wang
Affiliation: Department of Mathematics, Beijing Normal University, 100871 Beijing, People’s Republic of China
Email: wangky@email.bnu.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04375-5
PII: S 0002-9939(98)04375-5
Keywords: Double sine series, lacunarity, integrability
Received by editor(s): June 22, 1993
Received by editor(s) in revised form: February 12, 1997
Additional Notes: This work was supported by a grant from the Australian Research Council.
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1998 American Mathematical Society